# SDR CALA2025073007096

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 105,668 hours, 19,073 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: No Discrepancy
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

GALLEY CHILLER IS LOUD AND/OR VIBRATING A3 GALLEY CARRIER 406 OP'S CK'D CHILLER REF MM 25-33-97-700-801, OP'S CK NORMAL, DOES OPERATE LOUDER THAN THE FWD CHILLER BUT NO VISIBLE DEFECTS OR SMELLS
